Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: No moreGOOD NEWS! Lex IS NOTworking

Posted by Donia on March 9, 2003, at 21:18:29

In reply to Re: No moreGOOD NEWS! Lex IS NOTworking Donia, posted by Dysfunk on March 9, 2003, at 18:24:15

I have not yet talked with the doc. I am going to take my original 10mg dosage and add a quarter of another one to increase it a little to see if it helps. I did this yesterday and today and feel ok, but probably too soon to tell. I just know with zoloft, I did not have these ups and downs. I will wait it out a bit and talk with my doc if I think increasing the dose helps. Also, you can get off the zoloft pretty easy by weaning off. I am not sure who mentioned the zoloft, but I could not quit cold turkey, I had those brain zaps too when I did it that way.
Donia


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Donia thread:109458
URL: http://www.dr-bob.org/babble/20030306/msgs/207600.html